# SDR DALA2025083006416

- Difficulty date: August 30, 2025
- Submitted: August 30, 2025
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 76,490 hours, 29,006 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK AT QRO, WHILE PERFORMING PASSENGER COMPARTMENT INSPECTION PER WC 5300-2342, CRACKS WERE FOUND AFFECTING SEVERAL FUSELAGE FRAMES, COMMON TO STRINGER 8 AIR CONDITIONING (AC) SUPPORT BRACKET ATTACHMENT FASTENER HOLE.   REMOVED DAMAGED AREAS AND FABRICATED AND INSTALLED REPAIR PARTS PER ER/A 628579-14AD. (LP 1171898)
